# SDR HALA2022112800300

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 36,974 hours, 6,009 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Fastener
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS- ATB DUE TO ENG 2 EGT OVERTEMP MESSAGE ON ECAM.  DURING PERFORMING TSM 77-21-00-810-855-A, FOUND LOOSE FASTENER ON TERMINAL BLOCK 3019VC.  RE-SECURED LOOSE FASTENER.  BITE CHECK EEC CHANNEL A&B, CHECKED OK. ENGINE IDLE RUN 3 TIMES.  NO DEFECTS NOTED.  OK FOR SERVICE.
